# SDR DALA2020122204194

- Difficulty date: December 21, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 63,439 hours, 28,893 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR SHOWS UNARMED INFLIGHT UNLESS HELD DOWN.  CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR LATCHES.  PERFORMED OPERATIONAL TEST OF 2R DOOR WARNING SYSTEM, PER A320 AMM 52-73-00.  OPERATIONS CHECK OK.
